Florida, 2010Damaging Wind in Florida, May 18, 2010
May 18, 2010 · NWS MFL · 1 event in 1 county or zone
The continuation of deep southwest flow of tropical moisture along with a low pressure trough in the Gulf of Mexico provided for strong to severe afternoon showers and thunderstorms over parts of south Florida.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The continuation of deep southwest flow of tropical moisture along with a low pressure trough in the Gulf of Mexico provided for strong to severe afternoon showers and thunderstorms over parts of south Florida.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at May 18, 1:21 PM EST, 2 hours 4 minutes earlier.
Area forecast discussion, May 18, 1:21 PM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
221 PM EDT TUE MAY 18 2010
...DRIER WEATHER ON THE WAY LATE THIS WEEK INTO THIS WEEKEND...
.DISCUSSION...
THE WEST AND EAST COAST SEA BREEZES WERE DEVELOPING EARLY THIS AFTERNOON
ALONG BOTH COASTS WITH SHOWERS AND THUNDERSTORMS. THE WEST COAST SEA
BREEZE WILL CONTINUE TO PUSH ACROSS THE CWA THIS AFTERNOON AS THE EAST
COAST SEA BREEZE REMAINS ALONG THE EAST COAST METRO AREAS. THIS
WILL FOCUS MOST OF THE SHOWERS AND THUNDERSTORM ACTIVITY OVER THE
EAST COAST METRO AREAS THIS AFTERNOON INTO THIS EVENING...DUE TO
THE SOUTHWEST STEERING FLOW OVER THE CWA AHEAD OF THE TROUGH OF
LOW PRESSURE. SO WILL CONTINUE WITH SCATTERED POPS OVER THE
INTERIOR AND EAST COAST METRO AREAS THIS AFTERNOON INTO EARLY THIS
EVENING...WITH ONLY ISOLATED POPS OVER THE WESTERN METRO AREAS.
THERE COULD EVEN BE A FEW STRONG STORMS OVER THE EAST COAST METRO
AREAS THIS AFTERNOON INTO EARLY THIS EVENING DUE TO THE COLDER AIR
ALOFT. SO WILL CONTINUE TO MENTION A FEW STRONG STORMS IN THE HWO
FOR THIS AFTERNOON INTO EARLY THIS EVENING OVER THE EAST COAST
METRO AREAS WITH THE PRIMARY IMPACTS BEING HAIL...GUSTY
WINDS...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL.
THE TROUGH OF LOW PRESSURE WILL MOVE EAST TONIGHT AND INTO THE
ATLANTIC WATERS ON WEDNESDAY...AS THE WEAK SURFACE TROUGH SLOWLY
DISSIPATES OVER SOUTHERN CENTRAL FLORIDA OR LAKE OKEECHOBEE AREA.
THIS WILL ALLOW FOR BOTH THE EAST AND WEST COAST SEA BREEZES TO
DEVELOP AND PUSH INTO THE INTERIOR AREAS OF SOUTH FLORIDA. THERE
SHOULD ALSO STILL BE SOME LOW LEVEL MOISTURE AROUND OVER THE CWA
ALLOWING FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
DURING THE AFTERNOON HOURS ALONG THE SEA BREEZES. THEREFORE...WILL
CONTINUE WITH ISOLATED POPS OVER THE METRO AREAS INCREASING TO
SCATTERED POPS OVER THE INTERIOR AREAS FOR WEDNESDAY.
THERE COULD AGAIN BE SOME FOG OVER THE INTERIOR AND EAST COAST
METRO AREAS OF SOUTH FLORIDA LATE TONIGHT INTO EARLY WEDNESDAY
MORNING...DUE TO THE LIGHT SOUTHWEST WINDS, CLEAR SKIES, AND HIGH
MOISTURE IN THE ATMOSPHERE. SO WILL ADD FOG WORDING TO THE
INTERIOR AND EAST COAST METRO AREAS FOR LATE TONIGHT INTO EARLY
WEDNESDAY MORNING WITH THE HIGHEST TREAT OVER THE INTERIOR
PORTIONS.
THE MODELS ARE STILL SHOWING HIGH PRESSURE TO BUILD INTO THE
SOUTHEAST UNITED STATES...AS LOW PRESSURE DEVELOPS IN THE ATLANTIC
WATERS WITH THE ASSOCIATED TROUGH OF LOW PRESSURE. THIS WILL ALLOW
FOR NORTHEAST WINDS OVER SOUTH FLORIDA LATE THIS WEEK ALONG WITH
DRIER AIR. SO WILL ONLY CARRY A SLIGHT CHANCE OF POPS OVER THE
INTERIOR AREAS LATE THIS WEEK...DUE TO THE SEA BREEZE COLLISION
AND THE HEATING OF THE DAY.
.EXTENDED FORECAST...
THE LONG RANGE MODELS KEEPS THE HIGH NEARLY STATIONARY OVER THE
SOUTHEAST UNTIED STATES THIS WEEKEND...AS LOW PRESSURE REMAINS
NEARLY STATIONARY OVER THE ATLANTIC WATERS. THIS WILL KEEP THE
NORTHEAST WINDS OVER SOUTH FLORIDA THIS WEEKEND ALONG WITH DRIER
AIR FROM THE MID ATLANTIC STATES. SO WILL CONTINUE WITH DRY
WEATHER THIS WEEKEND FOR SOUTH FLORIDA.
THE LONG RANGE MODELS THEN TAKE THE HIGH TO THE EAST EARLY NEXT
WEEK INTO THE WESTERN ATLANTIC WATERS ALLOWING FOR THE WINDS TO
BECOME EASTERLY OVER THE CWA. THIS WILL ALLOW FOR SOME TROPICAL
MOISTURE TO WORK BACK INTO SOUTH FLORIDA FROM THE ATLANTIC WATERS.
SO WILL INTRODUCE A SLIGHT CHANCE OF POPS FOR EARLY NEXT WEEK.
&&
.MARINE...
THE WINDS WILL REMAIN SOUTH TO SOUTHWEST TONIGHT...BEFORE SWINGING
SLOWLY TO A NORTHEAST DIRECTION LATE THIS WEEK. THE SPEEDS WILL
REMAIN BELOW 10 KNOTS DURING THIS TIME ALLOWING FOR THE SEAS TO
REMAIN BELOW 6 FEET BOTH IN THE ATLANTIC AND GULF WATERS. SO
BOATING SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND THUNDERSTORMS.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE 35 PERCENT THIS
AFTERNOON INTO WEDNESDAY DUE TO THE TROPICAL MOISTURE IN PLACE
OVER THE CWA. HOWEVER...LATE THIS WEEK INTO THIS WEEKEND THE
RELATIVE HUMIDITIES COULD FALL INTO THE MID TO UPPER 30S OVER THE
INTERIOR AREAS OF THE CWA. AT THIS TIME WILL NOT ISSUE ANY FIRE
WEATHER WATCHES...BUT WILL CONTINUE TO MONITOR THE LATEST MODEL
RUNS ON THE RELATIVE HUMIDITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 73 88 74 88 / 30 20 10 10
FORT LAUDERDALE 75 88 76 88 / 30 20 10 10
MIAMI 76 89 75 89 / 30 20 10 10
NAPLES 73 87 72 89 / 10 20 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
LONG TERM...54/BNB
SHORT TERM/AVIATION...30/KOB
Hazardous weather outlook, May 18, 9:08 AM EST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1008 AM EDT TUE MAY 18 2010
FLZ063-066>075-168-172>174-190515-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1008 AM EDT TUE MAY 18 2010
...A FEW WATERSPOUTS POSSIBLE COASTAL WATERS...
...A FEW STRONG THUNDERSTORMS POSSIBLE INTERIOR AND EAST COAST TODAY...
...SLIGHT RISK OF RIP CURRENTS ATLANTIC COAST...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
ATLANTIC COAST BEACHES TODAY, DESPITE LOW LEVEL WINDS SHIFTING
TO THE SOUTH AND DECREASING TO LESS THAN 10 MPH.
THUNDERSTORMS: THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF SOUTH
FLORIDA AND THE ADJACENT WATERS TODAY, WITH THE HIGHEST CHANCES
OF OCCURRENCE ACROSS THE EASTERN HALF OF THE PENINSULA AND
ATLANTIC WATERS. FREQUENT TO EXCESSIVE CLOUD TO SURFACE LIGHTNING
STRIKES, GUSTY WINDS TO 50 MPH, SMALL HAIL, AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE WITH THIS ACTIVITY.
WATERSPOUTS: ATMOSPHERIC CONDITIONS APPEAR QUITE FAVORABLE FOR THE
FORMATION OF A FEW WATERSPOUTS THIS MORNING OVER THE LOCAL GULF
AND ATLANTIC WATERS.
WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH.
HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL
UP TO PENNY SIZE.
FLOODING: THERE COULD BE SOME MINOR STREET FLOODING IN THE EAST
COAST METROPOLITAN AREA WITH THE STRONGEST STORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS ACROSS THE EASTERN HALF OF THE AREA ON WEDNESDAY
AND THURSDAY, AND ACROSS THE GULF COAST AND REGION NEAR LAKE
OKEECHOBEE ON FRIDAY. LIGHTNING STRIKES, GUSTY WINDS, AND LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 18, 2:09 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EDT TUE MAY 18 2010
FLZ072-172-181945-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
309 PM EDT TUE MAY 18 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BROWARD COUNTY FOR GUSTY WINDS TO 45 MPH AND FUNNEL CLOUDS...
AT 306 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM NEAR COCONUT CREEK...MOVING SOUTHEAST AT 5 MPH.
A STORM SPOTTER REPORTED A BRIEF FUNNEL CLOUD WITHIN THIS STORM...BUT
WITH NO TOUCH DOWN.
THIS STORM WILL AFFECT...
NORTH POMPANO BEACH...
POMPANO BEACH AIRPORT...
POMPANO BEACH...
AND SURROUNDING COMMUNITIES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2628 8007 2627 8008 2626 8008 2617 8012
2623 8023 2632 8016 2631 8007 2629 8007
TIME...MOT...LOC 1908Z 314DEG 6KT 2625 8017
GREGORIASpecial weather statement, May 18, 2:38 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EDT TUE MAY 18 2010
FLZ073-182000-
INLAND MIAMI-DADE FL-
338 PM EDT TUE MAY 18 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR INLAND
MIAMI-DADE COUNTY FOR 45 TO 55 MPH WINDS...
AT 332 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 5 MILES EAST OF FORTYMILE BEND...MOVING EAST AT
15 MPH. A WIND GUST OF 45 MPH WAS JUST RECENTLY REPORTED AT
MICCOSUKEE SCHOOL.
THIS STORM WILL AFFECT...
MICCOSUKEE...
TAMIAMI TRAIL OVER RURAL MIAMI-DADE COUNTY...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2586 8058 2562 8057 2559 8084 2585 8084
TIME...MOT...LOC 1935Z 275DEG 11KT 2575 8074
GREGORIA
Special weather statement, May 18, 2:53 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
353 PM EDT TUE MAY 18 2010
FLZ072-172-182000-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
353 PM EDT TUE MAY 18 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EAST CENTRAL
BROWARD COUNTY FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS
FROM 45 T0 55 MPH...
AT 349 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS STRETCHING FROM LAUDERHILL TO OAKLAND
PARK...MOVING SOUTHEAST AT 10 MPH.
THIS STORM WILL AFFECT...
WILTON MANORS...
FORT LAUDERDALE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2618 8010 2610 8010 2604 8011 2602 8020
2614 8023 2622 8011 2620 8009
TIME...MOT...LOC 1952Z 332DEG 10KT 2614 8015
GREGORIASpecial weather statement, May 18, 3:03 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT TUE MAY 18 2010
FLZ072-172-182030-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
403 PM EDT TUE MAY 18 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EAST CENTRAL
AND SOUTHEASTERN BROWARD COUNTY FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO PENNY SIZED HAIL...
AT 358 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAUDERDALE BY THE
SEA TO LAUDERHILL...MOVING SOUTH AT 10 MPH.
THESE STORMS WILL AFFECT...
WILTON MANORS...
FORT LAUDERDALE...
DOWNTOWN-DAVIE...
INTERSECTION I-595 AND I-95...
PORT EVERGLADES...
DANIA BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2618 8010 2610 8010 2598 8011 2598 8025
2611 8025 2621 8010 2620 8009
TIME...MOT...LOC 2002Z 359DEG 9KT 2616 8010 2610 8020
GREGORIASpecial weather statement, May 18, 3:08 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
408 PM EDT TUE MAY 18 2010
FLZ073-182045-
INLAND MIAMI-DADE FL-
408 PM EDT TUE MAY 18 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR THE EVERGLADES
NATIONAL PARK FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM
45 T0 55 MPH...
AT 402 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM NEAR SHARK VALLEY OBS TOWER...MOVING SOUTH AT
10 MPH.
THIS STORM WILL AFFECT...
THE EVERGLADES NATIONAL NATIONAL PARK NORTH OF THE PA-HAY OKEE
OVERLOOK AND THE ROYAL PALM RANGER STATION.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2552 8051 2546 8081 2569 8085 2576 8062
TIME...MOT...LOC 2005Z 339DEG 10KT 2564 8072
TINGLER
Local storm report, May 18, 3:21 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST DAVIE 26.09N 80.30W
05/18/2010 M46.00 MPH BROWARD FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 46 MPH AT BECON
BROWARD SCHOOL IN DAVIE.
&&
CARACOZZAThunderstorm Wind, Broward
- When
- May 18, 3:25 PM EST
- Where
- Broward County, 0.3 mi NNE of Davie to 1.96 mi NW of Davie
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 26.074, -80.228
Strong winds from a thunderstorm knocked down a big pine tree onto SW 61st Ave in Davie. Palm trees were also knocked down along University and Nova Drives. Pea size hail was also reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Texas, May 18 to 19, 2010$127,000 · EF2 · 76 events
- Tornadoes and Flash Flooding in Wyoming, May 18, 2010$118,000 · EF2 · 30 events
- Wildfire in Michigan, May 18 to 26, 2010$950,000 · 2 events
- Flooding in Iowa, May 18 to 23, 2010$500,000 · 2 events
- Tornado and Flash Flood in Texas, May 18, 2010$65,000 · EF0 · 10 events
- Lightning Strike in Wyoming, May 18, 2010$42,000 · 1 event
- Flood and Hail in Kansas, May 18 to 19, 2010$9,000 · 2.75 in hail · 26 events
- Tornado and Hail in Colorado, May 18, 2010$10,000 · EF0 · 14 events
- Marine Thunderstorm Winds in Gulf of Mexico, May 18, 201056 kt wind · 6 events
- Drought in Wisconsin, May 18 to 31, 20105 events
- Tornado and Flash Flood in Nebraska, May 18, 2010$2,000 · EF0 · 5 events
- Hail and Damaging Winds in Louisiana, May 18 to 19, 2010$6,000 · 1.5 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 236771.